MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Fever (1858); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 06/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an infection at the lead extension site of the spinal cord stimulator (scs) system.It was noted that there were secretions from the site, it was red, swollen, and the patient had a fever.The lead extension was removed, the patient was prescribed antibiotics, the area was disinfected, and the patient is doing well.It was noted the infection is thought to be related to an external non-sterile device.The device will not be returned for analysis as it was disposed of.
 
Additional Manufacturer Narrative
D4 - device information: we completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.The device serial number is not available, as thedevice was disposed of.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-4108.Serial number: unknown.Batch/lot number: unknown.Model/catalog description: 2x8 or cable and extension.Unique identifier (udi) # unknown.D4: device information: we completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.The device serial number is not available, as the device was disposed of.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22683584
Report Number3006630150-2025-06059
Device Sequence Number12977785
Product Code LGW
UDI-Device Identifier08714729760566
UDI-Public(01)08714729760566
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-3138-55
Device Catalogue NumberSC-3138-55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown